Alert archive / Arkansas / Wind Advisories in 2022
Wind Advisory 2, NWS Little Rock, AR
NWS Little Rock, AR issued this wind advisory at Mar 29, 2022, 4:13 AM CDT for 36 counties in Arkansas. It took effect at Mar 30, 2022, 7:00 AM CDT. It was in force for 7 hr.
The area
The counties it named.
The facts
- Issued
- Mar 29, 2022, 4:13 AM CDT (09:13 UTC)
- In effect from
- Mar 30, 2022, 7:00 AM CDT
- Expired
- Mar 30, 2022, 2:27 PM CDT
- In force
- 7 hr
- Issued by
- NWS Little Rock, AR
All 36 counties
Arkansas County, AR, Baxter County, AR, Bradley County, AR, Calhoun County, AR, Clark County, AR, Cleburne County, AR, Cleveland County, AR, Conway County, AR, Dallas County, AR, Desha County, AR, Drew County, AR, Faulkner County, AR, Fulton County, AR, Garland County, AR, Grant County, AR, Hot Spring County, AR, Independence County, AR, Izard County, AR, Jackson County, AR, Jefferson County, AR, Lawrence County, AR, Lincoln County, AR, Lonoke County, AR, Marion County, AR, Monroe County, AR, Ouachita County, AR, Perry County, AR, Pike County, AR, Prairie County, AR, Pulaski County, AR, Randolph County, AR, Saline County, AR, Sharp County, AR, Stone County, AR, White County, AR, Woodruff County, AR
The radar
The Little Rock radar (KLZK), 15 km from the middle of the area, began a volume at 09:14 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Little Rock, AR (KLZK), launched 00:00Z, 9.2 hours before the alert went out and 196 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1739 m above ground
- 0-6 km bulk shear
- 48 kt
- 0-1 km storm-relative helicity
- 266 m²/s²
- 0-3 km storm-relative helicity
- 434 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
889 WWUS74 KLZK 290913 NPWLZK URGENT - WEATHER MESSAGE National Weather Service Little Rock AR 413 AM CDT Tue Mar 29 2022 ARZ003>008-012>017-021>025-030>034-037>047-052>057-062>069-292100- /O.NEW.KLZK.WI.Y.0002.220330T1200Z-220331T0000Z/ Boone-Marion-Baxter-Fulton-Sharp-Randolph-Newton-Searcy-Stone- Izard-Independence-Lawrence-Johnson-Pope-Van Buren-Cleburne- Jackson-Logan-Conway-Faulkner-White-Woodruff-Scott-Yell-Perry- Polk-Montgomery-Garland-Saline-Pulaski-Lonoke-Prairie-Monroe-Pike- Clark-Hot Spring-Grant-Jefferson-Arkansas-Dallas-Cleveland- Lincoln-Desha-Ouachita-Calhoun-Bradley-Drew- Including the cities of Harrison, Bull Shoals, Flippin, Yellville, Summit, Mountain Home, Cherokee Village, Mammoth Spring, Cave City, Ash Flat, Hardy, Attica, Pocahontas, Jasper, Western Grove, Marshall, Leslie, Mountain View, Horseshoe Bend, Melbourne, Calico Rock, Oxford, Batesville, Walnut Ridge, Hoxie, Clarksville, Russellville, Fairfield Bay, Clinton, Heber Springs, Newport, Booneville, Paris, Morrilton, Conway, Searcy, Beebe, Augusta, McCrory, Cotton Plant, Waldron, Dardanelle, Danville, Ola, Perryville, Mena, Mount Ida, Norman, Hot Springs, Benton, Bryant, Little Rock, North Little Rock, Cabot, Lonoke, Des Arc, Hazen, De Valls Bluff, Brinkley, Clarendon, Murfreesboro, Glenwood, Arkadelphia, Malvern, Sheridan, Pine Bluff, Stuttgart, De Witt, Fordyce, Rison, Kingsland, Star City, Gould, Dumas, McGehee, Camden, Hampton, Thornton, Warren, and Monticello 413 AM CDT Tue Mar 29 2022 ...WIND ADVISORY IN EFFECT FROM 7 AM TO 7 PM CDT WEDNESDAY... * WHAT...South winds up to 25 mph with gusts over 40 mph expected. * WHERE...Portions of central, eastern, north central, southeast, southwest and western Arkansas. * WHEN...From 7 AM to 7 PM CDT Wednesday. * IMPACTS...Strong and sustained winds across the state Wednesday will make travel extremely hazardous for high profile vehicles, and will create hazardous boating conditions on area bodies of water. Downed trees and limbs may result in localized power outages. Additionally, outdoor possessions should be secured or brought inside if possible. PRECAUTIONARY/PREPAREDNESS ACTIONS... Use extra caution when driving, especially if operating a high profile vehicle. Secure outdoor objects. && $$ 232
3 follow-up statements
368 WWUS74 KLZK 291922 NPWLZK URGENT - WEATHER MESSAGE National Weather Service Little Rock AR 222 PM CDT Tue Mar 29 2022 ARZ003>008-012>017-021>025-030>034-037>047-052>057-062>069-301300- /O.CON.KLZK.WI.Y.0002.220330T1200Z-220331T0000Z/ Boone-Marion-Baxter-Fulton-Sharp-Randolph-Newton-Searcy-Stone- Izard-Independence-Lawrence-Johnson-Pope-Van Buren-Cleburne- Jackson-Logan-Conway-Faulkner-White-Woodruff-Scott-Yell-Perry- Polk-Montgomery-Garland-Saline-Pulaski-Lonoke-Prairie-Monroe-Pike- Clark-Hot Spring-Grant-Jefferson-Arkansas-Dallas-Cleveland- Lincoln-Desha-Ouachita-Calhoun-Bradley-Drew- Including the cities of Harrison, Bull Shoals, Flippin, Yellville, Summit, Mountain Home, Cherokee Village, Mammoth Spring, Cave City, Ash Flat, Hardy, Attica, Pocahontas, Jasper, Western Grove, Marshall, Leslie, Mountain View, Horseshoe Bend, Melbourne, Calico Rock, Oxford, Batesville, Walnut Ridge, Hoxie, Clarksville, Russellville, Fairfield Bay, Clinton, Heber Springs, Newport, Booneville, Paris, Morrilton, Conway, Searcy, Beebe, Augusta, McCrory, Cotton Plant, Waldron, Dardanelle, Danville, Ola, Perryville, Mena, Mount Ida, Norman, Hot Springs, Benton, Bryant, Little Rock, North Little Rock, Cabot, Lonoke, Des Arc, Hazen, De Valls Bluff, Brinkley, Clarendon, Murfreesboro, Glenwood, Arkadelphia, Malvern, Sheridan, Pine Bluff, Stuttgart, De Witt, Fordyce, Rison, Kingsland, Star City, Gould, Dumas, McGehee, Camden, Hampton, Thornton, Warren, and Monticello 222 PM CDT Tue Mar 29 2022 ...WIND ADVISORY REMAINS IN EFFECT FROM 7 AM TO 7 PM CDT WEDNESDAY... * WHAT...South winds up to 25 mph with gusts over 40 mph expected. * WHERE...Portions of central, eastern, north central, southeast, southwest and western Arkansas. * WHEN...From 7 AM to 7 PM CDT Wednesday. * IMPACTS...Strong and sustained winds across the state Wednesday will make travel extremely hazardous for high profile vehicles, and will create hazardous boating conditions on area bodies of water. Downed trees and limbs may result in localized power outages. Additionally, outdoor possessions should be secured or brought inside if possible. PRECAUTIONARY/PREPAREDNESS ACTIONS... Use extra caution when driving, especially if operating a high profile vehicle. Secure outdoor objects. && $$ CTP
018 WWUS74 KLZK 300721 NPWLZK URGENT - WEATHER MESSAGE National Weather Service Little Rock AR 221 AM CDT Wed Mar 30 2022 ARZ003>008-012>017-021>025-030>034-037>047-052>057-062>069-310000- /O.CON.KLZK.WI.Y.0002.220330T1200Z-220331T0000Z/ Boone-Marion-Baxter-Fulton-Sharp-Randolph-Newton-Searcy-Stone- Izard-Independence-Lawrence-Johnson-Pope-Van Buren-Cleburne- Jackson-Logan-Conway-Faulkner-White-Woodruff-Scott-Yell-Perry- Polk-Montgomery-Garland-Saline-Pulaski-Lonoke-Prairie-Monroe-Pike- Clark-Hot Spring-Grant-Jefferson-Arkansas-Dallas-Cleveland- Lincoln-Desha-Ouachita-Calhoun-Bradley-Drew- Including the cities of Harrison, Bull Shoals, Flippin, Yellville, Summit, Mountain Home, Cherokee Village, Mammoth Spring, Cave City, Ash Flat, Hardy, Attica, Pocahontas, Jasper, Western Grove, Marshall, Leslie, Mountain View, Horseshoe Bend, Melbourne, Calico Rock, Oxford, Batesville, Walnut Ridge, Hoxie, Clarksville, Russellville, Fairfield Bay, Clinton, Heber Springs, Newport, Booneville, Paris, Morrilton, Conway, Searcy, Beebe, Augusta, McCrory, Cotton Plant, Waldron, Dardanelle, Danville, Ola, Perryville, Mena, Mount Ida, Norman, Hot Springs, Benton, Bryant, Little Rock, North Little Rock, Cabot, Lonoke, Des Arc, Hazen, De Valls Bluff, Brinkley, Clarendon, Murfreesboro, Glenwood, Arkadelphia, Malvern, Sheridan, Pine Bluff, Stuttgart, De Witt, Fordyce, Rison, Kingsland, Star City, Gould, Dumas, McGehee, Camden, Hampton, Thornton, Warren, and Monticello 221 AM CDT Wed Mar 30 2022 ...WIND ADVISORY REMAINS IN EFFECT FROM 7 AM THIS MORNING TO 7 PM CDT THIS EVENING... * WHAT...South winds up to 25 mph with gusts over 40 mph expected. * WHERE...Portions of central, eastern, north central, southeast, southwest and western Arkansas. * WHEN...From 7 AM this morning to 7 PM CDT this evening. * IMPACTS...Strong and sustained winds across the state Wednesday will make travel extremely hazardous for high profile vehicles, and will create hazardous boating conditions on area bodies of water. Downed trees and limbs may result in localized power outages. Additionally, outdoor possessions should be secured or brought inside if possible. PRECAUTIONARY/PREPAREDNESS ACTIONS... Use extra caution when driving, especially if operating a high profile vehicle. Secure outdoor objects. && $$ 232
929 WWUS74 KLZK 301927 NPWLZK URGENT - WEATHER MESSAGE National Weather Service Little Rock AR 227 PM CDT Wed Mar 30 2022 ARZ003>008-012>017-021>025-030>034-037>047-052>057-062>069-302030- /O.CAN.KLZK.WI.Y.0002.000000T0000Z-220331T0000Z/ Boone-Marion-Baxter-Fulton-Sharp-Randolph-Newton-Searcy-Stone- Izard-Independence-Lawrence-Johnson-Pope-Van Buren-Cleburne- Jackson-Logan-Conway-Faulkner-White-Woodruff-Scott-Yell-Perry- Polk-Montgomery-Garland-Saline-Pulaski-Lonoke-Prairie-Monroe-Pike- Clark-Hot Spring-Grant-Jefferson-Arkansas-Dallas-Cleveland- Lincoln-Desha-Ouachita-Calhoun-Bradley-Drew- Including the cities of Harrison, Bull Shoals, Flippin, Yellville, Summit, Mountain Home, Cherokee Village, Mammoth Spring, Cave City, Ash Flat, Hardy, Attica, Pocahontas, Jasper, Western Grove, Marshall, Leslie, Mountain View, Horseshoe Bend, Melbourne, Calico Rock, Oxford, Batesville, Walnut Ridge, Hoxie, Clarksville, Russellville, Fairfield Bay, Clinton, Heber Springs, Newport, Booneville, Paris, Morrilton, Conway, Searcy, Beebe, Augusta, McCrory, Cotton Plant, Waldron, Dardanelle, Danville, Ola, Perryville, Mena, Mount Ida, Norman, Hot Springs, Benton, Bryant, Little Rock, North Little Rock, Cabot, Lonoke, Des Arc, Hazen, De Valls Bluff, Brinkley, Clarendon, Murfreesboro, Glenwood, Arkadelphia, Malvern, Sheridan, Pine Bluff, Stuttgart, De Witt, Fordyce, Rison, Kingsland, Star City, Gould, Dumas, McGehee, Camden, Hampton, Thornton, Warren, and Monticello 227 PM CDT Wed Mar 30 2022 ...WIND ADVISORY IS CANCELLED... While some strong winds could still be observed across the area for a few more hours while rain and thunderstorms persist, the primary threat for non-thunderstorm gradient winds has moved east of the area. $$ 67
What forecasters said that day
The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Little Rock, AR wrote its last area forecast discussion before this wind advisory went out at Mar 29, 12:17 AM CDT, 3 hours 56 minutes earlier.
Area forecast discussion, Mar 29, 12:17 AM CDT, 3 hours 56 minutes before
Area Forecast Discussion...UPDATED National Weather Service Little Rock AR 1217 AM CDT Tue Mar 29 2022 .AVIATION...Updated w/ a discussion for the 29/06Z TAFs VFR conditions are across the area at this time. A warm front will move north tonight and bring an increase in low clouds by morning with MVFR conditions. We should see ceilings increase to VFR by afternoon. Winds will become south and gusty during the day Tuesday. && PREV DISCUSSION...(ISSUED 254 PM CDT Mon Mar 28 2022) SHORT TERM...Tonight Through Wednesday MONDAY: The short-term forecast period begins with a robust upper level ridge in place across the Central Plains along with a Closed Low and associated trough along the Pacific Coast of the CONUS. At the surface, a Low Pressure develops and begins to deepen across northern Wyoming in the northern Rocky Mountains. A secondary surface Low Pressure is located over the Texas Panhandle with an associated Stationary Front that is in a west-to-east orientation across Oklahoma, southern Arkansas, and extending into the Deep South region of the CONUS. This surface Low Pressure will coerce a strong southerly flow response across the Southern Plains setting up a modest, but stout moist and warm airmass. Dewpoint temperatures later in the day on Monday will be low to middle 50's across most of Oklahoma and locations across the southern 2/3rds of Arkansas. Expect warming temperatures on Monday afternoon with plentiful sunshine before sunset across the southern 2/3rds of the state. TUESDAY: The upper-level ridge shifts eastward over the Mid-South region of the CONUS as the Closed Low Pressure and associated trough begins to enter the Desert Southwest region of the CONUS. At the surface, the Low Pressure continues to deepen across northeastern Colorado and the now lifting Warm Front extends eastward across Kansas, southern Missouri, and far northeastern Arkansas. During the day on Tuesday, this setup will further coerce a stronger southerly flow response at the surface across the Natural State. A more robust warm/moist airmass (warm sector) will take place during the day on Tuesday compared to that seen on Monday. Dewpoint temperatures by Tuesday afternoon will be in the upper 50's to lower 60's statewide. Expect increasing clouds throughout the day on Tuesday across the Natural State. A slight chance of light drizzle does exist throughout the day, but overcast skies will likely be the predominant weather type.. Southerly winds will bring in plentiful amounts of moisture, however; adequate cloud cover will help in hindering the availability of CAPE to provide instability. Furthermore, analysis of timing is the main harbinger of a low tornado threat across the CWA. At the moment, latest CAMS guidance across the board suggests a line of strong to borderline severe thunderstorms near the Oklahoma/Arkansas border around 6-7AM. The linear mode of thunderstorms will be entering parameter space that is conducive for possible severe damaging wind gusts. WEDNESDAY: The upper-level trough moves slightly east positioning directly over the Great Plain region of the CONUS with the ejection of this trough being north-south oriented and directly over the Natural State. At the surface, the Low Pressure now positions over northern Missouri with the associated Cold Front extending south-southwestward across Missouri, Kansas, and Oklahoma. Latest CAMS guidance does agree on a line of strong to severe thunderstorms in a north-south linear orientation just ahead of the Cold Front. By dawn on Wednesday, this line will be near the Arkansas/Oklahoma border and continue to track aross the Natural State during the morning hours on Wednesday. The current projected track has the line of showers and thunderstorms approaching the Little Rock metro between 9AM-12PM on Wednesday with the main concern being isolated severe wind gusts. The greatest threat for possible severe weather in both modes of isolated tornadoes and severe wind gusts will be during the early afternoon hours as the line progress across the eastern flank of Arkansas. Daytime heating will be limited across eastern Arkansas, but surface based CAPE between 0-500 J/kg will be present and could cause the line of stroms to strengthen as they continue into eastern Arkansas. Severe wind gusts would remain the most concerning mode of severe weather; however a QLCS spin-up tornado will be possible. Pope LONG TERM...Wednesday Night Through Sunday Windy conditions will persist at the start of the period as the H500 trough shifts east of the area and the sfc low lifts northeast toward the Great Lakes. Precip will come to an end Wednesday night and sfc ridging will build in from the NW. Cooler temperatures are expected through Thursday night with lows across the west and north likely dropping into the lower to mid 30s F. Winds turn srly on Friday ahead of yet another approaching storm system and temperatures rebound to near average. Clouds will become widespread as a cold front approaches and moves across the state Saturday. Given the lack of abundant low level moisture and weaker nature of the approaching H500 trough, rain chances are limited and not much in the way of QPF is expected. Any rain that develops will likely come to an end by Saturday evening. At or below average temperatures are expected for the end of the period. && .LZK Watches/Warnings/Advisories...NONE. && Aviation...232
Nearby
Wind Advisories in Arkansas, 2022Every wind advisory in 2022
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.